Skip to main content
Log in

Mathematical entertainments

  • Department
  • Published:
The Mathematical Intelligencer Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.


  1. D. Beaver, Perfect privacy for two-party protocols,Harvard Tec. Report TR-11-89, Aiken Computer Laboratory.

  2. M. Ben-Or, S. Goldwasser, and A. Wigderson, Completeness theorems for non-cryptographic fault tolerant distributed computations,Proceedings 20th STOC (1988), 1–10.

  3. D. Chaum, C. Crépeau, and I. Damgard, Multiparty unconditionally secure protocols,Proceedings 20th STOC (1988), 11–19.

  4. B. Chor and E. Kushilevitz, A zero-one law for Boolean privacy,Proceedings 21st STOC (1989), 62–72.

  5. A. C. Yao, Protocols for secure computation,Proceedings FOCS (1982), 160–164.

Download references

Author information

Authors and Affiliations


Rights and permissions

Reprints and permissions

About this article

Cite this article

Gale, D. Mathematical entertainments. The Mathematical Intelligencer 13, 49–52 (1991).

Download citation

  • Published:

  • Issue Date:

  • DOI: